# SDR AALA201709089030

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 54,816 hours, 19,246 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. THE L2 DOOR SLIDE WAS ON THE RED MARK (LOW PRESSURE). REMOVED AND INSTALLED SERVICEABLE SLIDE PER AMM 25-66-01 AND MCM 25-94-34.
